MAUDE Adverse Event Report: TIDI Products LLC WRAP AROUND; 3658M-L; Restraint, Protective

TIDI Products LLC WRAP AROUND; 3658M-L; Restraint, Protective
Model Number 3658M-L
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
WRAP AROUND; 3658M-L
Common Device Name
Restraint, Protective
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50874943
Report Number2182318-2026-00105
Device Sequence Number13440800
Product Code FMQ
UDI-Device Identifier10190676001009
UDI-Public10190676001009
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3658M-L
Device Catalogue Number3658M-L
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown